# SDR UPS805069

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corrosion
- Location: Bs 1540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND AFT ACC COMPT STA 1540 LONG 33R END FITTING CORRODED BEYOND LIMITS.  REMOVED, FABRICATED AND INSTALLED FITTING PER UPS SRM 53-4-1, 51-1-21, 51-1-21, SEALED PER 51-1-11.
